JournalsrmiVol. 19, No. 2pp. 613–621

Modular Deformations and Space Curve Singularities

  • Bernd Martin

    Brandenburgische Technische Universität Cottbus, Germany
Modular Deformations and Space Curve Singularities cover
Download PDF

Abstract

We investigate different concepts of modular deformations of germs of isolated singularities (infinitesimal, Artinian, formal). An obstruction calculus based on the graded Lie algebra structure of the tangent cohomology for modular deformations is introduced. As the main result the characterisation of the maximal infinitesimally modular subgerm of the miniversal family as flattening stratum of the relative Tjurina module is extended from ICIS to space curve singularities.

Cite this article

Bernd Martin, Modular Deformations and Space Curve Singularities. Rev. Mat. Iberoam. 19 (2003), no. 2, pp. 613–621

DOI 10.4171/RMI/362